# SDR CA141202010

- Difficulty date: November 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta A109S
- Engine: Pwc PW207C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT, THE PILOT WAS UNABLE TO REDUCE THE RT ENGINE DOWN TO IDLE. THE SITUATION WAS CONTROLLED BY SLOWING THE HELICOPTER RATE OF DESCENT.  THE PILOT LANDED THE HELICOPTER SAFELY. THE TROUBLESHOOTING REVEALED NO FAULT CODE, AND THE MECHANIC WAS UNABLE TO REPRODUCE PROBLEM ON GROUND. THE FMM IS BEING REMOVED.
